MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261218
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2005, this patient underwent endovascular treatment of an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2019, follow-up computed tomography illustrates approximately 18mm distal migration of the device.On an unknown date, the patient underwent reintervention and a medtronic cuff was placed proximally.On (b)(6) 2019, computed tomography images show a type iii endoleak and a slight separation of the excluder device and the medtronic device.On (b)(6) 2019, the patient underwent reintervention and a gore® aortic extender component was placed proximally to regain proximal seal and treat the endoleak.Additionally, two contralateral leg components were placed on either side to ensure coverage of the disconnect area of the type iii endoleak.It was reported that degeneration of the patient's proximal aortic neck was also a factor.The patient tolerated the procedure and the endoleak was resolved.
 
Additional Manufacturer Narrative
B6: corrected/additional information.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9587858
Report Number3013164176-2020-00005
Device Sequence Number19667481
Product Code MIH
UDI-Device Identifier00733132610204
UDI-Public00733132610204
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2008
Device Catalogue NumberPXT261218
Device Lot Number03868498
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age86 YR